# SDR 9613676717

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EGT WENT INTO THE YELLOW RANGE FOR APPROXIMATELY FIVE MINUTES.  THE EGT THEN SETTLED AT 910 DEGREES AT FL250.  ALSO, THE NR 1 ENGINE NACELLE TEMPERATURE 'B' LOOP WENT TO TOP OF GREEN FOR FIVE MINUTES, WITH NR 1 ENGINE OIL PRESSURE OSCILLATING AT 3 PSI.  CREW MADE THE DECISION TO DIVERT FLIGHT TO MSP FOR INSPECTION.  THE ENGINE WAS CHANGED AND CHECK WAS NORMAL.
